A simple proof of Stolarsky's invariance principle

Johann Brauchart, Josef Dick

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)2085-2096
JournalProceedings of the American Mathematical Society
Volume141
Issue number6
DOIs
Publication statusPublished - 2013

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • Application
  • Theoretical

Cite this

A simple proof of Stolarsky's invariance principle. / Brauchart, Johann; Dick, Josef.

In: Proceedings of the American Mathematical Society, Vol. 141, No. 6, 2013, p. 2085-2096.

Research output: Contribution to journalArticleResearchpeer-review

@article{3205bd55f23e46d2984ed77bb3f53b3e,
title = "A simple proof of Stolarsky's invariance principle",
author = "Johann Brauchart and Josef Dick",
year = "2013",
doi = "10.1090/S0002-9939-2013-11490-5",
language = "English",
volume = "141",
pages = "2085--2096",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "6",

}

TY - JOUR

T1 - A simple proof of Stolarsky's invariance principle

AU - Brauchart, Johann

AU - Dick, Josef

PY - 2013

Y1 - 2013

U2 - 10.1090/S0002-9939-2013-11490-5

DO - 10.1090/S0002-9939-2013-11490-5

M3 - Article

VL - 141

SP - 2085

EP - 2096

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 6

ER -